Optimal stopping and supermartingales over partially ordered sets

A. Mandelbaum, R. J. Vanderbei

Research output: Contribution to journalArticle

28 Scopus citations
Original languageEnglish (US)
Pages (from-to)253-264
Number of pages12
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume57
Issue number2
DOIs
StatePublished - Jun 1 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Optimal stopping and supermartingales over partially ordered sets'. Together they form a unique fingerprint.

  • Cite this